mental-health-icon
Antidepressant and depression
Few years ago i took fluoxetine 10 mg, as i was suffering from depression, for 2-3 months but due to some intolerance i had to discontinue the medicine. But since stopping of fludac 10 i m feeling chronically depressed and unable to concentrate on studies.. Cant remember studies... Previously i was very good student... But now i feel studies are too hard for me...i think ssri have downregulated my brain serotonin receptors and depleted my body of serotonin... Is there any way to get things better again? I am medical student
315 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

I understand your situation. You seem to be suffering from depressive symptoms. However more clarity is needed regarding your problem. Information regarding your sleep, hunger and energy levels would be more helpful to decide on the severity of your condition. Don't worry it is not your fault, it is the hormonal fluctuations in your brain which is taking a toll on your mental health. It is easily manageable with appropriate treatment, so that dysfunction due to the same can be reduced and your quality of life will improve. Some counselling sessions along with medical help might be useful for you. There are many alternatives to fluoxetine without the side effects you faced. I would also be more than happy to help you with that if you are looking for further online assistance. Discussions will be held confidential. You can directly consult with me through Practo as needed. Online chat consultation is available.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.